Dichte Klassen konvexer Polytope.

Christoph Schulz; Jürgen Bokowski

Mathematische Zeitschrift (1978)

  • Volume: 160, page 173-182
  • ISSN: 0025-5874; 1432-1823

How to cite


Schulz, Christoph, and Bokowski, Jürgen. "Dichte Klassen konvexer Polytope.." Mathematische Zeitschrift 160 (1978): 173-182. <http://eudml.org/doc/172672>.

author = {Schulz, Christoph, Bokowski, Jürgen},
journal = {Mathematische Zeitschrift},
pages = {173-182},
title = {Dichte Klassen konvexer Polytope.},
url = {http://eudml.org/doc/172672},
volume = {160},
year = {1978},

AU - Schulz, Christoph
AU - Bokowski, Jürgen
TI - Dichte Klassen konvexer Polytope.
JO - Mathematische Zeitschrift
PY - 1978
VL - 160
SP - 173
EP - 182
UR - http://eudml.org/doc/172672
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.